MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Ranger?; Drug-Eluting Peripheral Transluminal Angioplasty Catheter

BOSTON SCIENTIFIC CORPORATION Ranger?; Drug-Eluting Peripheral Transluminal Angioplasty Catheter
Model Number H74939419501510
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 08/20/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that vessel occlusion occurred requiring intervention.On (b)(6) 2021, as part of the clinical trial, the subject underwent treatment with the ranger drug coated balloon and eluvia drug eluting stents.The target lesion #001 was in the left proximal superficial femoral artery, mid superficial femoral artery, distal superficial femoral artery and proximal popliteal artery with 5 mm proximal reference vessel diameter and 4.5 mm distal reference vessel diameter with 360 mm lesion length and 100% stenosis and was classified as transatlantic inter-society consensus (tasc) ii d lesion.Prior to the treatment of target lesion with the study device, lithotripsy was performed using 5 mm x 60 mm shockwave device, pre-dilation was performed using 4 mm x 220 mm, 3 mm x 220 mm coyote otw pta balloons and 3.5 mm x 120 mm serranator cutting balloon.The treatment of stenosis in the left proximal superficial femoral artery, mid superficial femoral artery, distal superficial femoral artery and proximal popliteal artery was performed by dilation using 5 mm x 150 mm ranger drug-coated balloon, study device.Following which 6 mm x 120 mm, 6 mm x 100 mm eluvia drug-eluting stents, study device was placed in the left proximal and mid superficial femoral artery and f 4.5 mm x 100 mm supera stent was placed in left femoropopliteal junction.Following post-dilation by using 5 mm x 150 mm sterling drug coated balloon, the final residual stenosis was noted to be 20%.On the same day, per baseline core lab, during index procedure treatment of target lesion #001 post study device analysis drug coated balloon revealed complication of dissection of grade b.Per target lesion001, complication of dissection of grade e was noted due to 5 mm x 60 mm shockwave lithotripsy device.In response to the complication bailout stent was placed and on the same day the complication was considered to be resolved.In addition, post study device analysis of drug eluting stent revealed abrupt closure in left proximal superficial femoral artery, mid superficial femoral artery, distal superficial femoral artery and proximal popliteal artery.Post treatment of target lesion was performed by placement of 4.5 mm x 100 mm abbott vascular drug eluting stent and post-dilation by using 5 mm x 150 mm sterling drug coated balloon.On (b)(6) 2021, the subject was discharged from hospital.

Brand Name
Ranger?
Common Device Name
Drug-Eluting Peripheral Transluminal Angioplasty Catheter
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
500 commander shea boulevard
quincy MA 02171
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key25818464
Report Number2124215-2026-37752
Device Sequence Number21483342
Product Code ONU
UDI-Device Identifier08714729976028
UDI-Public(01)08714729976028(17)220105(10)27264977
Combination Product (Y/N)Y
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
P190019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/05/2022
Device Model NumberH74939419501510
Device Catalogue NumberH74939419501510
Device Lot Number0027264977
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2026
Supplement Date Received by Manufacturer07/21/2026
Not provided
09/04/2026
Initial Report FDA Received Date07/14/2026
Supplement Report FDA Received Date08/14/2026
09/04/2026
09/29/2026
Date Device Manufactured01/06/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age76 YR
Patient SexFemale
Patient RaceWhite